# SDR IPXA2016042102410

- Difficulty date: April 20, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 15,233 hours, 9,831 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stand Off
- Part number: A9249152120000
- Condition: Broken
- Location: Outflow Wire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AFT ACCESSORY COMPARTMENT BEHIND THE AFT OUTFLOW VALVE WIRE HARNESS STANDOFF BRACKET AT FRAME 71 BROKEN AT PRIOR GLUE FIELD REPAIR 6 O`CLOCK POSN R & R BRACKET IAW SRM 51-40-21
